Calderón-Zygmund estimates for stochastic homogenization

Scott Armstrong, Jean Paul Daniel

Research output: Contribution to journalArticlepeer-review


We prove quenched Lp-type estimates for the gradient of a solution of a quasilinear elliptic equation with random coefficients.

Original languageEnglish (US)
Pages (from-to)312-329
Number of pages18
JournalJournal of Functional Analysis
Issue number1
StatePublished - Jan 1 2016


  • Stochastic homogenization
  • W regularity

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Calderón-Zygmund estimates for stochastic homogenization'. Together they form a unique fingerprint.

Cite this